# SDR REXA201200035

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 10,458 hours, 6,687 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENT INTO SAT A BURNT PLASTIC SMELL OCCURRED.  SHUT OFF RECIRC FAN AND SMELL WENT AWAY.  ON GROUND AFTER PASSENGERS WERE DEPLANED TURNED ON RECIRC FAN AGAIN AND SMELL RETURNED.  TURNED OFF, SMELL WENT AWAY.  NR 1 FAN IS DEFERRED ALREADY.  DEFERRED NR 2 RECIRC FAN PER MEL 21-22-1.  ENTERED INTO MM02.  MXC NOTIFIED.  UPDATE TO FOLLOW
